Adderall and Acne
Posted 30 March 2006 - 10:13 AM
Is anyone here on adderall, ritalin, concerta etc... and have really bad skin? or quit and it cleared up?
Posted 30 March 2006 - 10:45 AM
Posted 30 March 2006 - 02:56 PM
I'm not sure that they were coincidence.
Clearly being on a stimulant can alter perspiration levels. I personally find that perspiration makes my acne worse.
There's also some research that suggests that coffee can make acne worse, so other stimulants may well do similar things.
Posted 30 March 2006 - 07:58 PM
Posted 31 March 2006 - 05:06 PM
Posted 08 April 2006 - 11:19 PM
Posted 09 April 2006 - 12:02 PM
Posted 09 April 2006 - 08:27 PM
it contains baicalin and other substances that are relaxing to the nervous system and are known to reduce anxiety in humans and rats.
gotu kola may also be helpful.
in addition, these herbs are anti-inflammatory so they help prevent acne.
Posted 10 April 2006 - 02:51 PM
Adderall if taken in amounts over 30mg for a period of time will cause some people to get acne on their face/arms/back. Not very attractive, can and most likely will scar you. No your daily face wash will not help you lol, you will need to either lower your dosage or space it pretty far apart. Some are uneffected by this though and can take massive amounts and stay clear as day.
i was curious about this subject too...i found the above quote on an e-healt forum (all i had to do was type in "adderall acne" into google). So, apparently, the idea that there's a correlation between adderall and acne isnt a new one. I tried looking for more info on what I think was the official adderall site, but couldn't find anything. I think a possible side effect like acne should DEFINATELY be mentioned to possible candidates...i know i would look into other options if this were the case
Posted 19 December 2006 - 03:51 PM
Posted 19 December 2006 - 08:17 PM
Posted 29 December 2006 - 09:21 PM
I went to see my GP about 2 years ago as i was feeling depressed. All i needed was to speak to someone about my problems ie a therapist. But instead he reached 4 his prescription book and tried to put me on anti depressants. Sure lets just mask your problems with drugs. thats the answer. An in the long term they will probably fuck u up more then u was in the first place. needless to say i changed my GP.
Heres a link to a video called "faces of meth" just 2 show the damage Amphetamine can have on your skin.
o yeah an u might wanna read about Amphetamine psychosis as this makes the problem worse by causing u too obsessively pick at your skin.
Posted 31 December 2006 - 01:18 PM
Posted 01 January 2007 - 08:59 AM
But yea, steroids and seizure medicines also can cause acne.
Posted 08 May 2007 - 01:29 PM
Posted 16 May 2007 - 09:24 PM
Posted 23 May 2007 - 06:36 PM
Last time I was on it consistently, my diet was phenomenal, I was exercising, taking fish oil, and my skin was the worst it had ever been. I know there are a lot of other variables to account for, but trust me, there's no doubt in my mind that the adderall was exacerbating my acne. I agree with the posters that attribute this to the increased perspiration and sebum production it causes.
Currently I only take it when I have attention-intensive tasks. Right now, for instance, I'm moving out of my apartment and have a million things do to--important documents sitting around, lots of loose ends to tie up--and it would be so tough for me to manage this without adderall. So I've been taking 10-20 mg a day for the last few days. If it didn't wreak havoc on my face I would probably take it every day, honestly.
I'm generally one to rail against the pharmeceutical industry as well, but if you haven't suffered from not being able to do everyday things it's easy to write off those for whom it makes life manageable. With my skin, it's a trade-off. I'm free of major breakouts lately and am using mandelic and green cream to improve overall texture, but if I stopped taking the adderall, I know it would improve.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users